# SDR 2002FA0000705

- Difficulty date: May 13, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C28B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: E6898785
- Part serial: SG15067
- Condition: Damaged
- Location: Pto Gear Teeth
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(PTO GEAR) UPON VISUAL INSPECTION OF PART AFTER BEING CHECKED OUT OF STOCK.  DAMAGE TO 4 EA SMALL GEAR TEETH AND 1 EACH TOOTH HAS ARC LIKE RECESSED AREA.
